MAUDE Adverse Event Report: DEROYAL CIENTIFICA DE LATINOAMERICA S.R.L NEONTAL TEMPERATURE SKIN SENSO, NOVAPLUS; WARMER, INFANT RADIANT

DEROYAL CIENTIFICA DE LATINOAMERICA S.R.L NEONTAL TEMPERATURE SKIN SENSO, NOVAPLUS; WARMER, INFANT RADIANT
Model Number VHNICU-37
Medical Device Problem Code Device Sensing Problem (2917)
Health Effect - Clinical Code Hyperthermia (1909)
Date of Event 01/05/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A user facility reported, "the probes were reading the wrong temperatures and overheating the babies." deroyal industries, inc.Has requested return of the device but it was stated that it was not available for return.The investigation is not complete at this time.No further information is available at this time.We will provide follow-up report once additional information becomes available.
 
Event or Problem Description
A user facility reported, "the probes were reading the wrong temperatures and overheating the babies.".
 
Additional Manufacturer Narrative
A user facility reported, "the probes were reading the wrong temperatures and overheating the babies." deroyal industries, inc.Has requested return of the device but it was stated that it was not available for return.Because the lot number was not reported, the specific device history record was not able to be reviewed.An inventory check was performed on a case at the distribution center.No issues were found.Procedures around the neonatal probe were reviewed and it was confirmed that there were clear instructions were detecting defective product.A complaint to sales ratio was conducted over the past two years and found to be (b)(4).Root cause: because the sample nor the lot number were provided and no issues were found within the manufacturing record review, the root cause was unable to be determined.Corrective and preventive actions: because the root cause was unable to be determined, no corrective or preventive actions were taken.Deroyal will continue to monitor for trends around this item and issue.The investigation is complete at this time.No further information is available at this time.We will provide follow-up report if additional information becomes available.

Brand Name
NEONTAL TEMPERATURE SKIN SENSO, NOVAPLUS
Common Device Name
WARMER, INFANT RADIANT
Manufacturer (Section D)
DEROYAL CIENTIFICA DE LATINOAMERICA S.R.L
global park, p.o. box 180-3006
602 parkway,
la aurora, heredia 146
CS  146
Manufacturer (Section G)
DEROYAL CIENTIFICA DE LATINOAMERICA S.R.L
global park, p.o. box 180-3006
602 parkway,
la aurora, heredia 146
CS   146
Manufacturer Contact
reagan facemire
200 debusk lane
powell, TN 37849
8653622106
MDR Report Key24085005
Report Number9613793-2026-00002
Device Sequence Number9776230
Product Code FMT
UDI-Device Identifier00749756927574
UDI-Public00749756927574
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K200319
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 03/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberVHNICU-37
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/05/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/15/2026
Supplement Report FDA Received Date03/03/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown